# SDR ASOA2016050714831

- Difficulty date: May 7, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 32,489 hours, 29,991 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Deteriorated
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRUNNION AFT BUSHING BORE AUXILIARY HOLE DIAMETER IS OUT OF LIMITS.  REAMED LT MLG AFT TRUNNION LUG TO FIRST OVERSIZE IAW ECTC REO 601R-57-21-003.   INSTALLED 1ST OVRSIZE BUSHING INLT MLG AFT TRUNNION IAW ECTC REO 601R-57-21-003.
